# SDR ASAA2023060244661

- Difficulty date: June 2, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N842VA
- Make and model: Airbus A320-214
- Aircraft serial: 04805
- Aircraft time: 36,068 hours, 11,877 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D5348004320700
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL CORRODED IN MULTIPLE PLACES GROUNDED - YES. REPAIRED R2 DOOR SILL IAW A320 SRM 53-41-14-300--001 REPAIR PRINCIPLE 5 AND 11.CATEGORY "A" REPAIR
